Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 392, Number 3, Pages 318–321 (Mi dan1720)  

This article is cited in 1 scientific paper (total in 1 paper)

A coordinate-free form of the Dirac equation for the electron

N. G. Marchuk



English version:
Doklady Mathematics, 2003, 68:2, 281–284

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1720

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. G. Marchuk, “Model Dirac–Maxwell equations with pseudounitary symmetry”, Theoret. and Math. Phys., 157:3 (2008), 1723–1732  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021